Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

Dudin, A. and Kazimirsky, A. and Klimenok, V.I. and Breuer, U. (2005) The Queueing Model MAP/PH/1/N with Feedback Operating in a Markovian Random Environment. Austrian Journal of Statistics, 34 (2). pp. 101-110. ISSN 1026-597X. (The full text of this publication is not available from this repository)

This list was generated on Wed Jun 11 16:12:12 2014 BST.